Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 12, NWS Memphis, TN

March 4, 2011Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Mar 4, 2011, 12:21 PM CST for Monroe County, Mississippi. It took effect at Mar 6, 2011, 4:53 AM CST. It was in force for 72 min.

The area

The counties it named.

The facts

Issued
Mar 4, 2011, 12:21 PM CST (18:21 UTC)
In effect from
Mar 6, 2011, 4:53 AM CST
Expired
Mar 6, 2011, 6:05 AM CST
In force
72 min
Issued by
NWS Memphis, TN
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Amory (AMYM6).

Action stage
19 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WGUS44 KMEG 041821
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1221 PM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
TOMBIGBEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-051821-
/O.NEW.KMEG.FL.W.0012.110306T1000Z-110307T0818Z/
/AMYM6.1.ER.110306T1000Z.110306T1800Z.110307T0218Z.NO/
1221 PM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM SUNDAY MORNING UNTIL SUNDAY EVENING.
* AT 11 AM FRIDAY THE STAGE WAS...11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.2 FEET EARLY SUNDAY AFTERNOON.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 21.2 FEET BY EARLY SUNDAY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
AT 22.0 FEET,  LOW LAND NEAR THE RIVER IS FLOODED.  

$$
4 follow-up statements
171 
WGUS84 KMEG 050222
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 PM CST FRI MAR 4 2011

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-060222-
/O.EXT.KMEG.FL.W.0012.110306T0642Z-110307T1042Z/
/AMYM6.1.ER.110306T0642Z.110306T1800Z.110307T0442Z.NO/
822 PM CST FRI MAR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM EARLY SUNDAY MORNING UNTIL SUNDAY BEFORE MIDNIGHT.
* AT 07 PM FRIDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET SUNDAY EARLY AFTERNOON.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 21.8 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$
768 
WGUS84 KMEG 051805
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1205 PM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-061805-
/O.EXT.KMEG.FL.W.0012.110306T1727Z-110307T0621Z/
/AMYM6.1.ER.110306T1727Z.110306T1800Z.110307T0021Z.NO/
1205 PM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TOMORROW LATE MORNING UNTIL TOMORROW EVENING.
* AT 11 AM SATURDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.1 FEET TOMORROW EARLY AFTERNOON.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 20.1 FEET BY TOMORROW EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS

$$
651 
WGUS84 KMEG 060143
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 PM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...TOMBIGBEE 
RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-070143-
/O.CON.KMEG.FL.W.0008.000000T0000Z-000000T0000Z/
/TPTT1.1.ER.110304T1240Z.110313T0000Z.000000T0000Z.NO/
743 PM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* UNTIL FURTHER NOTICE.
* AT 07 PM SATURDAY THE STAGE WAS 37.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 37.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE YESTEDAY AFTERNOON AND WILL 
  CONTINUE RISING TO NEAR 39.5 FEET BY SATURDAY EVENING.  ADDITIONAL 
  RISES MAY BE POSSIBLE THEREAFTER.
* AT 40.0 FEET...LOW LYING ROADS AND FARM LAND INSIDE THE MAIN LINE 
  LEVEE SYSTEM ARE FLOODING.

$$

ARC093-TNC045-095-097-MOC155-070143-
/O.CON.KMEG.FL.W.0009.000000T0000Z-000000T0000Z/
/CRTM7.1.ER.110302T0134Z.110313T1100Z.000000T0000Z.NO/
743 PM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL FURTHER NOTICE.
* AT 07 PM SATURDAY THE STAGE WAS 35.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY EVENING AND WILL CONTINUE 
  RISING TO NEAR 37.0 FEET BY SUNDAY MORNING.  ADDITIONAL RISES MAY 
  BE POSSIBLE THEREAFTER.
* AT 38.0 FEET...HIGHWAY 88 IS FLOODED AT MANY PLACES IN LAUDERDALE 
  COUNTY TN. SEVERAL HOMES IN THIS AREA WILL BE CUT OFF DUE TO HIGH 
  WATER.

$$

ARC093-TNC097-167-070143-
/O.CON.KMEG.FL.W.0011.000000T0000Z-000000T0000Z/
/OSGA4.2.ER.110303T1916Z.110314T1100Z.000000T0000Z.NO/
743 PM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL FURTHER NOTICE.
* AT 07 PM SATURDAY THE STAGE WAS 29.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE THURSDAY EARLY AFTERNOON AND WILL 
  CONTINUE RISING TO NEAR 32.5 FEET BY MONDAY MORNING.  ADDITIONAL 
  RISES MAY BE POSSIBLE THEREAFTER.
* AT 33.0 FEET...TENNESSEE HIGHWAY 19 WEST IS FLOODING EAST OF 
  JOHNSON LAKE SOUTHWEST OF ASHPORT. SETTLEMENT ON CRAWFORD ROAD EAST
  NORTH OF FORT PILLOW IS BEGINNING TO FLOOD. T. ROSSINGER, CONNER 
  AND JACK RABBIT ROADS ARE FLOODED.  WEST LEG OF CRUTCHER LAKE ROAD 
  IS FLOODING STOPPING EVACUATIONS. FARMSTEAD ON HIGHWAY 19 JUST WEST
  OF THE NORTH END OF T. ROSSINGER IS BEGINNING TO FLOOD. LONG HOLE 
  ROAD IS COVERED. MOST HOMESTEADS ALONG COLD CREEK ROAD ARE FLOODED.
  OLD MIDDLE FORK FORKED DEER RIVER IS FLOWING WEST. 

$$

MSC095-070024-
/O.EXT.KMEG.FL.W.0012.110306T1053Z-110307T0024Z/
/AMYM6.1.ER.110306T1053Z.110306T1200Z.110306T1824Z.NO/
743 PM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM EARLY TOMORROW UNTIL TOMORROW EARLY AFTERNOON.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.5 FEET TOMORROW MORNING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 20.5 FEET BY TOMORROW MORNING.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS

$$
370 
WGUS84 KMEG 061205
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 AM CST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-061235-
/O.CAN.KMEG.FL.W.0012.000000T0000Z-110306T1224Z/
/AMYM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
605 AM CST SUN MAR 6 2011

FORECAST INFORMATION FOR
  TOMBIGBEE RIVER NEAR AMORY
* AT 03 AM SUNDAY THE STAGE WAS 18.8 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 19.5 FEET THIS AFTERNOON.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 4, 12:18 PM CST, 3 minutes earlier.

Area forecast discussion, Mar 4, 12:18 PM CST, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 PM CST FRI MAR 4 2011

.UPDATE...  /ISSUED 947 AM CST FRI MAR 4 2011/

SKIES ARE MOSTLY CLOUDY ACROSS THE FORECAST AREA THIS MORNING WITH
TEMPERATURES FROM THE MID 50S TO LOWER 60S. COLD FRONT EXTENDS
ACROSS NORTHEAST MISSOURI THROUGH CENTRAL OKLAHOMA AND INTO
SOUTHWEST TEXAS. SOME SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
FOUND AHEAD OF THE FRONT ACROSS THE FORECAST AREA. AS THE FRONT
MOVES CLOSER TO THE REGION THIS AFTERNOON THE COVERAGE OF SHOWERS
AND THUNDERSTORMS SHOULD INCREASE. WILL UPDATE FORECAST TO REMOVE
SOME MORNING WORDING BUT NO BIG CHANGES ARE PLANNED AT THIS TIME.

ARS

&&

.PREV DISCUSSION... /ISSUED 432 AM CST FRI MAR 4 2011/

SURFACE LOW PRESSURE WILL CONTINUE TO ORGANIZE THIS MORNING IN
THE VICINITY OF THE RED RIVER VALLEY IN NORTH CENTRAL TEXAS AS A
MID LEVEL SHORTWAVE OVER THE FOUR CORNERS REGION THIS MORNING
MOVES EAST TODAY. SOUTHEASTERLY LOW LEVEL FLOW WILL CONTINUE TO
STRENGTHEN ACROSS THE MID SOUTH TODAY IN ADVANCE OF THE
APPROACHING STORM SYSTEM. THIS WILL HELP TO ADVECT DEEPER MOISTURE
INTO THE MID SOUTH WITH INCREASING DEWPOINTS. AS ISENTROPIC ASCENT
AND ASSOCIATED MOISTURE INCREASES...EXPECT SHOWERS AND
THUNDERSTORMS TO DEVELOP OVER THE AREA ESPECIALLY BY THIS
AFTERNOON. HIGH TEMPERATURES SHOULD REMAIN MILD TODAY AS A RESULT
OF THE SOUTHERLY FLOW.

THE SURFACE LOW PRESSURE WILL MOVE NORTHEAST TONIGHT INTO THE MID
MISSISSIPPI VALLEY AS THE FRONT MOVES EASTWARD. THIS FRONT SHOULD
BE A SLOW MOVER AS THE MID AND UPPER LEVEL TROUGH SHOULD REMAIN
POSITIVELY TILTED WITH MID LEVEL WINDS BECOMING ALIGNED ALONG THE
FRONT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF
THE FRONT ACROSS THE LOWER MISSISSIPPI VALLEY AND MID SOUTH WITH
HEAVY RAINFALL POSSIBLE...ESPECIALLY IN AREAS WHERE THUNDERSTORMS
MOVE REPEATEDLY OVER THE SAME AREAS. CANNOT RULE OUT AN ISOLATED
STRONG TO SEVERE STORM TONIGHT ALONG AND WEST OF THE MISSISSIPPI
RIVER WHERE MUCAPES MAY APPROACH 500J/KG...LI/S WILL RANGE FROM 0C
TO -1C...MID LEVEL LAPSE RATES EXCEED 7.0C/KM...AND DEEP LAYER
SHEAR WILL EXCEED 40 KTS. ALTHOUGH 0-1KM SRH WILL LIKELY EXCEED
300M2/S2...MUCH OF THE INSTABILITY APPEARS TO REMAIN ELEVATED.
THEREFORE ANY SEVERE THREAT THAT CAN DEVELOP WOULD LIKELY BE IN
THE FORM OF ISOLATED DAMAGING WIND GUSTS. IF INSTABILITY WERE TO
BECOME MORE SURFACE BASED THAN AN ISOLATED TORNADO THREAT WOULD
EXIST. SURFACE BASED INSTABILITY IS NOT EXPECTED OVER OUR AREA AT
THIS TIME...BUT THIS TREND WILL BE MONITORED THROUGH THE SHORT
TERM. PLAN TO CONTINUE MENTION OF ISOLATED SEVERE STORM POTENTIAL ALONG
AND EAST OF THE MISSISSIPPI RIVER TONIGHT. ANY ISOLATED SEVERE
WEATHER THREAT SHOULD DIMINISH WITH EASTWARD EXTENT ON SATURDAY AS
THE ATMOSPHERE BECOMES QUITE MOIST AND WORKED OVER BY WIDESPREAD
CONVECTION. THE PRIMARY THREAT TONIGHT THROUGH SATURDAY EVENING
STILL APPEARS TO BE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MID SOUTH FROM
THIS EVENING THROUGH SATURDAY EVENING. AS PRECIPITABLE WATER
VALUES APPROACH 2 STANDARD DEVIATIONS ABOVE AVERAGE AND CONVECTION
MOVES REPEATEDLY OVER THE SAME AREAS...EXPECT RAINFALL AMOUNTS
BETWEEN 2 AND 3 INCHES TO BECOME COMMON WITH ISOLATED HIGHER AMOUNTS.

AS THE COLD FRONT MOVES THROUGH THE MID SOUTH ON SATURDAY EXPECT
TEMPERATURES TO SLOWLY FALL AS COLDER AIR FILTERS IN FROM THE
NORTHWEST. WIDESPREAD RAIN AND THUNDERSTORMS SHOULD END FROM WEST
TO EAST LATER SATURDAY EVENING AS THE COLD FRONT MOVES EAST OF THE
AREA.

HIGH PRESSURE WILL BUILD INTO THE REGION FOR SUNDAY WITH MUCH
COOLER TEMPERATURES AS STRONG LOW LEVEL COLD ADVECTION CONTINUES.
THE BELOW AVERAGE TEMPERATURES SHOULD BE SHORT LIVED AS SOUTHERLY
FLOW RETURNS BY EARLY NEXT WEEK WITH TEMPERATURES QUICKLY
REBOUNDING BACK TO NEAR OR ABOVE AVERAGE LEVELS.

ANOTHER SHORTWAVE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE
MID SOUTH BY THE MIDDLE OF NEXT WEEK. THIS SYSTEM WILL BRING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS
SYSTEM WILL NEED TO BE MONITORED FOR THE POTENTIAL FOR SEVERE
STORMS AND HEAVY RAINFALL AS IT MOVES ACROSS THE AREA. ABOVE
AVERAGE TEMPERATURES AHEAD OF THE FRONT WILL DROP BACK TO BELOW
SEASONAL AVERAGES FOR THE END OF NEXT WEEK.

JLH

&&

.AVIATION...

18Z TAF CYCLE (04/18Z-05/18Z)

SE-S WINDS 12-17 KTS WITH GUSTS 22-27 KTS WILL PUSH INCREASING
MOIST AIR INTO THE MIDSOUTH TODAY AND TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. CEILINGS GRADUALLY LOWERING TO MVFR FROM
THE WEST WITH SCATTERED SHOWERS AND THUNDERSTORMS. AFTER
05/06Z-05/08Z CEILINGS LOWERING TO IFR. THE COLD FRONT IS FORECAST
TO MOVE THROUGH KJBR AROUND 05/13Z...KMEM AROUND 05/16Z...KMKL AND
KTUP JUST BEYOND THIS FORECAST CYCLE. SHOWERS AND THUNDERSTORMS
BECOMING WIDESPREAD FOR A FEW HOURS AHEAD OF THE FRONT WITH
VISIBILITIES OCCASIONALLY DECREASING TO IFR. WINDS SHIFTING TO THE
NW-N 15 KTS GUSTS 22 KTS BEHIND THE FRONT WITH SHOWERS GRADUALLY
DIMINISHING. CONDITIONS IMPROVING TO MVFR AT KJBR AFTER 05/16Z.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  57  61  35 /  80 100 100  20
MKL  67  56  59  35 /  80 100 100  40
JBR  67  53  53  33 /  80 100 100  10
TUP  68  56  65  39 /  80 100 100  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH SATURDAY
     AFTERNOON FOR CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-
     LAWRENCE-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST.
     FRANCIS.

MO...FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH SATURDAY
     AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH SATURDAY
     AFTERNOON FOR COAHOMA-DESOTO-PANOLA-QUITMAN-TALLAHATCHIE-
     TATE-TUNICA.

     FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     ALCORN-BENTON MS-CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-
     UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH SATURDAY
     AFTERNOON FOR DYER-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON.

     FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

&&
Hazardous weather outlook, Mar 4, 5:00 AM CST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
500 AM CST FRI MAR 4 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
500 AM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE MID SOUTH TONIGHT.
THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINFALL AND THE POTENTIAL
FOR FLASH FLOODING. REFER TO THE LATEST WATCH PRODUCT FOR DETAILED
TIMING INFORMATION.

AN ISOLATED STRONG OR SEVERE THUNDERSTORM WILL BE POSSIBLE TONIGHT
ALONG AND WEST OF THE MISSISSIPPI RIVER. ANY SEVERE STORM THAT
DEVELOPS WILL BE CAPABLE OF ISOLATED DAMAGING WIND GUSTS. A
WIDESPREAD SEVERE WEATHER EVENT IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH WILL CONTINUE ACROSS THE AREA SATURDAY INTO
SATURDAY EVENING.

OTHERWISE...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED
FROM SUNDAY THROUGH NEXT THURSDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...LAW ENFORCEMENT...TELEVISION METEOROLOGISTS...AND
EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY FLOODING
TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:47 AM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more36 hr

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.